# SDR REXA2024102901127

- Difficulty date: April 11, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N306PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15306
- Aircraft time: 21,511 hours, 16,210 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703320230
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H COCKPIT FLOOR BEAM IS CRACKED IN LOWER O/B FWD RADIUS AT FS 280  REPAIRED RIGHT COCKPIT FLOOR BEAM AT RBL12 IAW MHIRJ REO 690-53-11-1716 REV-- DATED 2024-04-08
